RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kaimanovich, Vadim Adol'fovich

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 12
Presentations: 4

Number of views:
This page:1444
Abstract pages:3174
Full texts:933
References:199
Professor
Candidate of physico-mathematical sciences
E-mail: ,
Website: http://science.uottawa.ca/mathstat/en/people/kaimanovich-vadim

http://www.mathnet.ru/eng/person22519
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kaimanovich.vadim-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/190410

Publications in Math-Net.Ru
2015
1. V. A. Kaimanovich, “Invariance, quasi-invariance and unimodularity for random graphs”, Zap. Nauchn. Sem. POMI, 441 (2015),  210–238  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:5 (2016), 747–764
2013
2. V. A. Kaimanovich, A. G. Erschler, “Continuity of Asymptotic Characteristics for Random Walks on Hyperbolic Groups”, Funktsional. Anal. i Prilozhen., 47:2 (2013),  84–89  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 47:2 (2013), 152–156  isi  scopus
1989
3. V. A. Kaimanovich, “Harmonic and holomorphic functions on coverings of complex manifolds”, Mat. Zametki, 46:5 (1989),  94–96  mathnet  mathscinet  zmath
1988
4. V. A. Kaimanovich, “Brownian motion on foliations: Entropy, invariant measures, mixing”, Funktsional. Anal. i Prilozhen., 22:4 (1988),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:4 (1988), 326–328  isi
1987
5. V. A. Kaimanovich, “Lyapunov exponents, symmetric spaces, and a multiplicative ergodic theorem for semisimple Lie groups”, Zap. Nauchn. Sem. LOMI, 164 (1987),  30–46  mathnet  zmath
1986
6. V. A. Kaimanovich, “Brownian motion and harmonic functions on covering manifolds. An entropic approach”, Dokl. Akad. Nauk SSSR, 288:5 (1986),  1045–1049  mathnet  mathscinet  zmath
1985
7. V. A. Kaimanovich, “An entropy criterion for maximality of the boundary of random walks on discrete groups”, Dokl. Akad. Nauk SSSR, 280:5 (1985),  1051–1054  mathnet  mathscinet  zmath
8. V. A. Kaĭmanovich, “Equidistribution on compact homogeneous spaces and the Kantorovich–Rubinshtein metric”, Teor. Veroyatnost. i Primenen., 30:4 (1985),  779–782  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:4 (1986), 828–831  isi
1983
9. V. A. Kaimanovich, “The differential entropy of the boundary of a random walk on a group”, Uspekhi Mat. Nauk, 38:5(233) (1983),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 142–143  isi
10. V. A. Kaimanovich, “Examples of non-abelian discrete groups with non-trivial exit boundary”, Zap. Nauchn. Sem. LOMI, 123 (1983),  167–184  mathnet  mathscinet  zmath
1980
11. V. A. Kaimanovich, “The spectral measure of transition operator and harmonic functions, connected with the random walks on discrete groups”, Zap. Nauchn. Sem. LOMI, 97 (1980),  102–109  mathnet  mathscinet  zmath; J. Soviet Math., 24:5 (1984), 550–555
1979
12. A. M. Vershik, V. A. Kaimanovich, “Random walks on groups: boundary, entropy, uniform distribution”, Dokl. Akad. Nauk SSSR, 249:1 (1979),  15–18  mathnet  mathscinet  zmath

2014
13. V. M. Buchstaber, M. I. Gordin, I. A. Ibragimov, V. A. Kaimanovich, A. A. Kirillov, A. A. Lodkin, S. P. Novikov, A. Yu. Okounkov, G. I. Olshanski, F. V. Petrov, Ya. G. Sinai, L. D. Faddeev, S. V. Fomin, N. V. Tsilevich, Yu. V. Yakubovich, “Anatolii Moiseevich Vershik (on his 80th birthday)”, Uspekhi Mat. Nauk, 69:1(415) (2014),  173–186  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:1 (2014), 165–179  isi
2013
14. A. A. Agrachëv, D. V. Anosov, S. M. Aseev, V. M. Buchstaber, A. M. Vershik, Ya. B. Vorobets, V. A. Kaimanovich, B. S. Kashin, I. G. Lysënok, A. Yu. Ol'shanskii, V. N. Remeslennikov, Ya. G. Sinai, S. K. Smirnov, A. M. Stepin, I. A. Taimanov, E. V. Shchepin, “Rostislav Ivanovich Grigorchuk (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 68:5(413) (2013),  187–190  mathnet  mathscinet  elib; Russian Math. Surveys, 68:5 (2013), 967–971  isi

Presentations in Math-Net.Ru
1. Invariance and unimodularity
V. A. Kaimanovich
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
May 24, 2012 14:00   
2. On the Nielsen–Schreier method and ergodic properties of the boundary action
V. A. Kaimanovich
Meetings of the St. Petersburg Mathematical Society
May 26, 2009
3. Symbolic dynamics, ergodicity of cocycles, and geometric applications
V. A. Kaimanovich
Meetings of the St. Petersburg Mathematical Society
January 5, 1999
4. Ergodic properties of horocycle flows
V. A. Kaimanovich
Meetings of the St. Petersburg Mathematical Society
April 7, 1998

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019